On the admissibility of the space $L_0(\mathcal A,X)$ of vector-valued measurable functions
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1915-1922
https://doi.org/10.4134/BKMS.2013.50.6.1915
Published online November 1, 2013
Diana Caponetti, Grzegorz Lewicki, Alessandro Trombetta, and Giulio Trombetta
Universit\`a di Palermo, Jagiellonian University, Universit\`a della Calabria, Universit\`a della Calabria
Abstract : We prove the admissibility of the space $L_0(\mathcal A,X)$ of vector-valued measurable functions determined by real-valued finitely additive set functions defined on algebras of sets.
Keywords : admissible space, finitely additive set function, measurable function
MSC numbers : 46E30, 46E40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd